Alert archive / California / Gale Watches in 2015
Gale Watch 21, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Oct 1, 2015, 2:27 PM PDT. It took effect at Oct 2, 2015, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 1, 2015, 2:27 PM PDT (21:27 UTC)
- In effect from
- Oct 2, 2015, 5:00 PM PDT
- Expired
- Oct 2, 2015, 3:20 AM PDT
- In force
- Issued by
- NWS Eureka, CA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 1, 4:44 AM PDT, 9 hours 43 minutes earlier.
Area forecast discussion, Oct 1, 4:44 AM PDT, 9 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 444 AM PDT THU OCT 1 2015 .SYNOPSIS...OTHER THAN A BRIEF WARM-UP ACROSS THE INTERIOR ON FRIDAY...SEASONABLE TEMPERATURES ARE EXPECTED FOR THE NEXT SEVERAL DAYS. ISOLATED TO SCATTERED SHOWERS ARE EXPECTED ACROSS PORTIONS OF TRINITY AND INTERIOR MENDOCINO COUNTIES TODAY AS A DISTURBANCE MOVES ACROSS THE AREA...BUT RAINFALL AMOUNTS ARE EXPECTED TO BE GENERALLY LIGHT. A FEW MORE SHOWERS ARE POSSIBLE THIS WEEKEND AS ANOTHER DISTURBANCE DROPS SOUTH ACROSS THE AREA. && .DISCUSSION...A WEAKENING UPPER LOW IS PRESENTLY APPROACHING THE N CENTRAL CA COAST. THIS FEATURE HAS A FAIRLY IMPRESSIVE MID AND UPPER LEVEL CLOUD SHIELD AHEAD OF IT ALONG WITH A NARROW BUT LONG FEED OF MID-LEVEL MOISTURE INTO THE TROPICS. LIGHT RAINS ARE BEING DETECTED ON RADAR DOWNSTATE...AND WHAT IS PROBABLY VIRGA IS SPREADING INTO THE S 1/2 OF OUR COUNTY WARNING AREA. AS A RESULT...HAVE BUMPED UP POPS TODAY INTO THE CHANCE CATEGORY FOR THE EXTREME E. RAINFALL AMOUNTS ARE EXPECTED TO BE LIGHT. OTHERWISE...MOSTLY CLOUDY SKIES ARE EXPECTED...ALTHO PARTIAL CLEARING SHOULD WORK INTO THE W PORTION OF THE AREA LATE IN THE AFTERNOON. THE LOW WILL RAPIDLY SHEAR OUT AND THE ASSOCIATED UPPER TROF WILL SHIFT E OF THE AREA BY TONIGHT. WITH MORE SUN AND WEAK RIDGING ALOFT...EXPECT A BRIEF WARM-UP ACROSS THE INTERIOR ON FRIDAY. ON THE HEELS OF THE AFOREMENTIONED DISTURBANCE...A STRONGER UPPER LOW IS EXPECTED TO DEEPEN RAPIDLY AND DROP S OVER THE PACIFIC STATES THIS WEEKEND AS A HIGHLY AMPLIFIED UPPER RIDGE DEVELOPS OVER THE E PACIFIC. THE MODELS ARE IN GOOD AGREEMENT WITH THE GENERAL PICTURE. MODEL POSITIONS ARE NOW VERY CLOSE AT 00Z SUN...ALTHO THE NAM IS ABOUT 5 DAM DEEPER WITH THE LOW AT THAT TIME. MOST PRECIP WITH THIS FEATURE IS EXPECTED TO AFFECT AREAS OUT TOWARD THE SIERRAS. HAVE KEPT ISOLATED SHOWERS OVER THE INTERIOR SAT AND SUN. INSTABILITY LOOKS LOW...SO HAVE KEPT THUNDER OUT OF THE FORECAST. /SEC && .AVIATION...LOW PRESSURE OFFSHORE WILL HELP MAINTAIN VFR CONDITIONS TODAY WITH ONLY MID TO UPPER CLOUD COVER OVER NORTHERN CALIFORNIA. WE COULD SEE SOME STRATUS AROUND HUMBOLDT BAY EARLY FRIDAY MORNING AS SUBSIDENCE ALOFT AND ONSHORE FLOW WILL ENCOURAGE SOME LOWER CLOUD DEVELOPMENT BUT CONFIDENCE IS LOW. SO WE HINTED AT THE POSSIBILITY IN THE TAF FORECAST. EXPECT POTENTIAL MVFR AROUND HUMBOLDT BAY LATE TONIGHT OTHERWISE VFR SHOULD PREVAIL FOR INTERIOR AIRFIELDS. KML && .MARINE...GENTLE WINDS AND LOW SEAS PERSIST AS LOW PRESSURE OFFSHORE KEEPS THE GRADIENT WEAK FOR ONE FINAL DAY. THEN NORTHERLY WINDS AND STEEP WAVES WILL INCREASE TONIGHT THROUGH SATURDAY AS RIDGING OFFSHORE BUILDS TOWARDS THE COAST. THIS WILL SURELY BRING SMALL CRAFT CONDITIONS TO THE NORTHWEST CALIFORNIA COASTAL WATERS FRIDAY THROUGH EARLY SUNDAY MORNING WITH THE POTENTIAL FOR SOME GALE FORCE GUSTS ACROSS THE OUTER WATERS FRIDAY NIGHT THROUGH SATURDAY NIGHT. IT IS A WEE BIT EARLY TO ISSUE ANY HAZARDS AT THIS TIME BUT WE ARE CONFIDENT IN BUILDING CONDITIONS THROUGH THE WEEKEND. FURTHERMORE, WE WILL MONITOR THE POTENTIAL FOR GALES AS MODELS HAVING BEEN SIGNALING FOR POTENTIAL LOW END GALES. MEANWHILE A MIDDLE PERIOD WEST-NORTHWESTERLY WILL PROPAGATE THROUGH THE WATERS LATE INTO THE WEEKEND. WINDS AND SEAS WILL SUBSIDE ON SUNDAY THROUGH EARLY NEXT. KML && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 1, 3:46 AM PDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 346 AM PDT THU OCT 1 2015 CAZ001>004-076-021100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 346 AM PDT THU OCT 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:52 AM PDT | Small Craft Advisory | EKA | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.